MathSciNet Relay Station
MathSciNet bibliographic data
MR424687 (54 #12646) 10C05 (57D65)
Lewis, D. W. Forms over real algebras and the multisignature of a manifold. Advances in Math. 23 (1977), no. 3, 272–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement